Alert archive / Colorado / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 176, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 2, 2020, 2:47 PM MDT for Custer County, Huerfano County, Pueblo County, Colorado. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2020, 2:47 PM MDT (20:47 UTC)
- Expired
- Aug 2, 2020, 3:07 PM MDT
- In force
- 20 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Custer County, CO, Huerfano County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 104 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 2, 1:58 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.8 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -422 J/kg
- Mixed-layer LCL
- 2146 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
280
WUUS55 KPUB 022047
SVRPUB
COC027-055-101-022130-
/O.NEW.KPUB.SV.W.0176.200802T2047Z-200802T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
247 PM MDT Sun Aug 2 2020
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
North central Huerfano County in southeastern Colorado...
Eastern Custer County in southeastern Colorado...
Western Pueblo County in southeastern Colorado...
* Until 330 PM MDT.
* At 246 PM MDT, a severe thunderstorm was located 8 miles northwest
of Greenhorn Mountain, or 13 miles south of Junkins Burn Scar,
moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Greenhorn Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3794 10525 3800 10515 3787 10493 3774 10511
TIME...MOT...LOC 2046Z 324DEG 14KT 3794 10515
HAIL...1.00IN
WIND...60MPH
$$
MOORE3 follow-up statements
983
WWUS55 KPUB 022054
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
254 PM MDT Sun Aug 2 2020
COC027-055-101-022130-
/O.CON.KPUB.SV.W.0176.000000T0000Z-200802T2130Z/
Huerfano CO-Custer CO-Pueblo CO-
254 PM MDT Sun Aug 2 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR NORTH CENTRAL HUERFANO...SOUTHEASTERN CUSTER AND WESTERN PUEBLO
COUNTIES...
At 253 PM MDT, a severe thunderstorm was located near Greenhorn
Mountain, or 15 miles south of Junkins Burn Scar, moving southeast at
15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Greenhorn Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3794 10525 3798 10514 3787 10493 3774 10511
TIME...MOT...LOC 2053Z 324DEG 14KT 3791 10513
HAIL...1.00IN
WIND...60MPH
$$
MOORE078
WWUS55 KPUB 022103
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
303 PM MDT Sun Aug 2 2020
COC027-055-101-022130-
/O.CON.KPUB.SV.W.0176.000000T0000Z-200802T2130Z/
Huerfano CO-Custer CO-Pueblo CO-
303 PM MDT Sun Aug 2 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR NORTH CENTRAL HUERFANO...SOUTHEASTERN CUSTER AND WESTERN PUEBLO
COUNTIES...
At 302 PM MDT, a severe thunderstorm was located near Greenhorn
Mountain, or 17 miles south of Junkins Burn Scar, moving southeast at
15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Greenhorn Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3791 10520 3796 10511 3787 10493 3774 10511
TIME...MOT...LOC 2102Z 324DEG 14KT 3788 10510
HAIL...1.00IN
WIND...60MPH
$$
MOORE735
WWUS55 KPUB 022107
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
307 PM MDT Sun Aug 2 2020
COC027-055-101-022116-
/O.CAN.KPUB.SV.W.0176.000000T0000Z-200802T2130Z/
Huerfano CO-Custer CO-Pueblo CO-
307 PM MDT Sun Aug 2 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HUERFANO...
SOUTHEASTERN CUSTER AND WESTERN PUEBLO COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled. However gusty winds are still possible with this
thunderstorm.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Pueblo.
LAT...LON 3791 10520 3796 10511 3787 10493 3774 10511
TIME...MOT...LOC 2105Z 324DEG 14KT 3788 10510
$$
MOOREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 11:32 AM MDT, 3 hours 15 minutes earlier.
Area forecast discussion, Aug 2, 11:32 AM MDT, 3 hours 15 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1132 AM MDT Sun Aug 2 2020 .SHORT TERM...(Today and tonight) Issued at 347 AM MDT Sun Aug 2 2020 Northwesterly upper level flow remains over southern Colorado and will remain throughout the short term forecast period (6am Sunday - 6am Monday). The weather will be very similar to what it has been the last week, with thunderstorms over the mountains, spreading east over the lower elevations as the afternoon and evening progresses. The main difference is that flow over the eastern plains will be from the east, which is an efficient orientation for upslope flow over our eastern mountains, and will be the initial lifting mechanism for thunderstorms over the eastern mountains. The thunderstorm coverage will be widespread, which enhances the risk for flash flooding over the Spring, Decker, Junkins, and Hayden Pass burn scars. I have opted out of issuing a Flash Flood Watch today because the upper level steering flows will be pretty strong, which will translate to faster moving storms and less time for thunderstorms to be over the burn scars. The combination of the upper level flow being from the northwest and the surface/low level flow being from the east results in a deeply sheared environment over the plains, with values of around 40 kts over the eastern plains. There will be around 1500 - 2000 J/kg of CAPE over the plains during the afternoon and evening. With all things considered, there is a risk for severe weather over the plains this afternoon, primarily over the I-25 corridor and the adjacent plains. The main risks will be golf ball sized hail and wind gusts up to 60 mph under the strongest storms. A short wave will help spark the storms over the plains during the late afternoon and early evening (around 5PM MDT), with El Paso County and Las Animas County being the most persistent spots for storm development according to hi-res models. Though model guidance isn't hitting the rest of the eastern plains as hard, one cannot rule out a severe thunderstorm developing, which is why the SPC has a Marginal Risk for severe weather over the entire region. Showers and thunderstorms will persist into the overnight, fully dissipating by around 3AM MDT over the plains. Cooler temperatures are expected this afternoon in association of a trough passage. High temperatures in the mid to upper 80s are forecast over the plains, low to mid 80s over the mountain valleys and Teller County, and 70s over Lake County. Low temperatures overnight will be in the upper 50s to low 60s over the plains, the 40 to 50s over the mountain valleys and Teller County. .LONG TERM...(Monday through Saturday) Issued at 347 AM MDT Sun Aug 2 2020 Northwest flow aloft is expected over the area on Mon with the upper ridge axis being centered near the CO and UT border. Moist low levels in the morning hours over the plains could lead to some areas of low clouds. Also, the models hint at some light rain being possible near the eastern border in the early morning. With plenty of available moisture on Mon, shower/storms are expected to form over the mtns and near the mtns in the afternoon and will keep high PoPs in the forecast for these areas, while the far southeast plains look dry. Of course if a heavier storm moves over a recent burn scar, there could be a flash flood risk. In the evening the activity is expected to spread across the southeast plains. Forecast CAPE values across the plains Mon afternoon/early evening are 1500+ J/kg, with 0-6km bulk shear values of 35-40 kts, and SPC has a marginal risk of severe storms mainly along the I-25 corridor and a bit farther east. In general, highs on Mon should be around average, with mid 80s to lower 90s over the plains, 80s in the high valleys, and in the mid 70s to around 80 in Teller County. The upper ridge axis remain over the UT and CO border area Tue morning, with a disturbance moving thru the flow over southern WY Which then moves into eastern CO in the evening. The forecast models mainly show just some isolated showers/storms over the eastern mtns through mid afternoon, and then toward evening as that disturbance moves closer, they show a front moving south and storms moving into the Palmer Divide region and some isolated storms over some of the eastern mtns and plains. Then through the evening as the disturbance moves through the area, there should be increasing chances for storms over the southeast plains (especially far southeast areas), even into the late night hours. SPC has a marginal risk for severe storms over the far southeast plains on Tue. Temps looks a little warmer on Tue. On Wed the upper ridge center is forecast to become centered near the southern NM border, with another disturbance possibly moving through the flow over the forecast area. It should be another day with isolated to scattered showers/storms. Thu afternoon and evening another disturbance is forecast to move across the area and it looks like there could be higher chances for storms. The flow aloft on Fri and Sat will be westerly and at this time it looks drier, but there could still be some isolated storms. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1125 AM MDT Sun Aug 2 2020 Sct to numerous tsra will develop over the area this afternoon, with convection impacting all terminals from late afternoon into the evening. At KALS, will carry vcts from 20z-02z, and expect main risk from storms here to be gusty outflow winds and briefly reduced visibility. At KCOS and KPUB, strong to severe storms are possible, and carried a tempo group for tsra from 22z-02z as most models suggest this is the best window for convection. Storms will have the potential for hail and strong winds, as well as brief MVFR/IFR cigs/vis due to very heavy rainfall. Activity shifts onto the plains and diminishes overnight, with VFR conditions all sites into Mon morning. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SKELLY LONG TERM...28 AVIATION...PETERSEN
Hazardous weather outlook, Aug 2, 11:36 AM MDT, 3 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1136 AM MDT Sun Aug 2 2020 COZ058>089-093>099-031745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1136 AM MDT Sun Aug 2 2020 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Widespread thunderstorms are expected over the region today, and severe storms will be possible, especially along the I-25 corridor. The strongest storms will be capable of producing golfball sized hail and winds over 60 mph, along with frequent lightning and very heavy rainfall. If a thunderstorm develops over the Spring, Decker, Hayden Pass, or Junkins burn scars, flash flooding will be possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday Widespread thunderstorms are expected Monday afternoon and early evening over the mountains and high valleys, with isolated to scattered storms elsewhere. There will be the possibility of a couple or a few severe storms along the Interstate 25 corridor and portions of the southeast plains, with ping pong ball size hail and wind gusts around 60 mph being the main severe risks. There could be a flash flood risk on recent burn scars, such as the Decker, Hayden Pass, Junkins and Spring, if heavier storms move over these areas. Scattered thunderstorms are expected on Tuesday, mainly over portions of the Interstate 25 corridor and the southeast plains, with a couple severe storms being possible over the far southeast plains in the evening. The main severe risks will be golf ball size hail and wind gusts around 60 mph. On Wednesday and Thursday, isolated to scattered thunderstorms will be possible across southern Colorado. Friday and Saturday, there could be some isolated storms across the area. All storms will be capable of producing potentially deadly lightning, and strong wind gusts. While some stronger storms could produce hail. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over the entire region this afternoon and evening. 10/28
In the hours before
Special weather statement, Aug 2, 1:59 PM MDT, 48 minutes before
Special Weather Statement National Weather Service Pueblo CO 159 PM MDT Sun Aug 2 2020 COZ074-088-022030- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 159 PM MDT Sun Aug 2 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY UNTIL 230 PM MDT... At 159 PM MDT, Doppler radar was tracking a strong thunderstorm near Stonewall, or 26 miles south of Indian Creek on the southeastern Spring Burn Scar, moving southeast at 10 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Stonewall. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pueblo. && LAT...LON 3715 10513 3722 10496 3699 10473 3699 10507 TIME...MOT...LOC 1959Z 329DEG 7KT 3708 10499 MOORE
Special weather statement, Aug 2, 2:14 PM MDT, 33 minutes before
Special Weather Statement National Weather Service Pueblo CO 214 PM MDT Sun Aug 2 2020 COZ072-078>080-087-022100- Wet Mountains between 6300 and 10000Ft CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Wet Mountain Valley Below 8500 Ft CO- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO- Wet Mountains above 10000 Ft CO- 214 PM MDT Sun Aug 2 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUERFANO AND SOUTHEASTERN CUSTER COUNTIES UNTIL 300 PM MDT... At 214 PM MDT, Doppler radar was tracking a strong thunderstorm 12 miles northwest of Gardner, or 16 miles southwest of Junkins Burn Scar, moving southeast at 20 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Gardner. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pueblo. && LAT...LON 3794 10544 3805 10526 3787 10501 3771 10528 TIME...MOT...LOC 2014Z 322DEG 15KT 3794 10529 MOORE
Special weather statement, Aug 2, 2:26 PM MDT, 21 minutes before
Special Weather Statement National Weather Service Pueblo CO 226 PM MDT Sun Aug 2 2020 COZ069-070-072-022100- Alamosa Vicinity/Central San Luis Valley Below 8500 Ft CO- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO- 226 PM MDT Sun Aug 2 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALAMOSA AND SOUTHEASTERN SAGUACHE COUNTIES UNTIL 300 PM MDT... At 226 PM MDT, Doppler radar was tracking a strong thunderstorm near Hooper, or 20 miles north of Alamosa, moving southeast at 25 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Hooper, Mosca, San Luis Lake and Great Sand Dunes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pueblo. && LAT...LON 3777 10594 3785 10577 3762 10555 3750 10581 TIME...MOT...LOC 2026Z 332DEG 20KT 3776 10582 MOORE
Special weather statement, Aug 2, 2:31 PM MDT, 16 minutes before
Special Weather Statement National Weather Service Pueblo CO 231 PM MDT Sun Aug 2 2020 COZ074-088-022115- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 231 PM MDT Sun Aug 2 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY UNTIL 315 PM MDT... At 231 PM MDT, Doppler radar was tracking a strong thunderstorm near Stonewall, or 22 miles southeast of Indian Creek on the southeastern Spring Burn Scar, moving southeast at 15 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Stonewall, Segundo and Weston. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pueblo. && LAT...LON 3719 10505 3724 10487 3700 10464 3699 10498 TIME...MOT...LOC 2031Z 333DEG 13KT 3716 10493 MOORE
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 7:18 PM MDT | Special Weather Statement | PUB | Pueblo | 42 min |
| Aug 1, 7:49 PM MDT | Special Weather Statement | PUB | Pueblo | 26 min |
| Aug 1, 8:18 PM MDT | Special Weather Statement | PUB | Prowers | 27 min |
| Aug 2, 1:59 PM MDT | Special Weather Statement | PUB | Costilla | 31 min |
| Aug 2, 2:14 PM MDT | Special Weather Statement | PUB | Custer | 46 min |
| Aug 2, 2:26 PM MDT | Special Weather Statement | PUB | Alamosa | 34 min |
| Aug 2, 2:31 PM MDT | Special Weather Statement | PUB | Costilla | 44 min |
| Aug 2, 3:08 PM MDT | Special Weather Statement | PUB | Rio Grande | 52 min |
| Aug 2, 3:13 PM MDT | Special Weather Statement | PUB | Huerfano | 47 min |
| Aug 2, 3:32 PM MDT | Special Weather Statement | PUB | El Paso | 43 min |
| Aug 2, 3:42 PM MDT | Special Weather Statement | PUB | Costilla | 48 min |
| Aug 2, 4:01 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| Aug 2, 4:13 PM MDT | Special Weather Statement | PUB | El Paso | 47 min |
| Aug 2, 4:15 PM MDT | Special Weather Statement | PUB | Las Animas | 45 min |
| Aug 2, 4:29 PM MDT | Special Weather Statement | PUB | El Paso | 46 min |
| Aug 2, 4:38 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Aug 2, 5:12 PM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| Aug 2, 5:41 PM MDT | Special Weather Statement | PUB | Pueblo | 34 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.